Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On products of countably compact spaces


Author: S. P. Franklin
Journal: Proc. Amer. Math. Soc. 48 (1975), 236-238
MSC: Primary 54D30; Secondary 54B10
DOI: https://doi.org/10.1090/S0002-9939-1975-0372823-4
MathSciNet review: 0372823
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A discussion of proofs of sufficient conditions for the product of two countably compact spaces to be countably compact.


References [Enhancements On Off] (What's this?)

  • [A] A. Arhangel′skiĭ, Bicompact sets and the topology of spaces, Dokl. Akad. Nauk SSSR 150 (1963), 9–12 (Russian). MR 0150733
  • [B] Dennis K. Burke, On 𝑝-spaces and 𝑤Δ-spaces, Pacific J. Math. 35 (1970), 285–296. MR 0278255
  • [F - F] I. Fleischer and S. P. Franklin, On compactness and projections, Proc. Internat. Sympos. Ext. Theory of Topological Structures and Appl., VEB Deutscher Verlag, Berlin, 1969, pp. 77-79.
  • [F] S. P. Franklin, Spaces in which sequences suffice, Fund. Math. 57 (1965), 107–115. MR 0180954
  • [M] S. Mrówka, Compactness and product spaces, Colloq. Math. 7 (1959), 19–22. MR 0117704
  • [Nb] Norman Noble, Countably compact and pseudo-compact products, Czechoslovak Math. J. 19 (94) (1969), 390–397. MR 0248717
  • [Nk] J. Novák, On the Cartesian product of two compact spaces, Fund. Math. 40 (1953), 106–112. MR 0060212
  • [R] C. Ryll-Nardzewski, A remark on the Cartesian product of two compact spaces, Bull. Acad. Polon. Sci. Cl. III. 2 (1954), 265–266. MR 0063652

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D30, 54B10

Retrieve articles in all journals with MSC: 54D30, 54B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0372823-4
Keywords: Countably compact space, $ k$-space, sequential space, perfect map
Article copyright: © Copyright 1975 American Mathematical Society